# SDR ASAA1148933

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 41,113 hours, 22,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Filler
- Part number: 69743563
- Condition: Broken
- Location: Entry Door
- Component: Entry Door
- Component part number: 6552873159
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 (AFT ENTRY) DOOR DIFFICULT TO OPEN REMOVED L2 DOOR HANDLE AND TRIM PIECE.  REMOVED SMALL PIECE OF BROKEN FOAM HANDLE INSERT.  RE-INSTALLED HANDLE & TRIM WITH INSERT.  DOOR OPERATES NORMALLY REF B737 400 AMM 52 41 00 705.
